MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS CANN POLY SCW 6X45MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH MIS CANN POLY SCW 6X45MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186715645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Spinal Column Injury (2081)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient got 4 screws implanted on l5-s1 to treat a grade i symptomatic isthmic spondylolisthesis when adolescent.After some months, the segment appeared as fused on scanner.However patient practices ski jumps at competition level and felt discomfort with the implants.On radiography performed later on, one s1 screw appeared as broken at the level of the neck of the shank (bottom of screw head).Upon removing implants, both s1 screw necks were broken.Surgeon believes this is a due to the extreme constraints that the ski jump supposed on the implants.Patient consequence?: yes.Patient consequence description:the patient was feeling the implants and this created some discomfort.Action taken for procedure: removal of implants.Surgeon decided to leave the broken shafts in s1.Is the information being submitted for this complaint all the details that are known/available regarding this event?: yes.

Brand Name
MIS CANN POLY SCW 6X45MM,TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7674228
Report Number1526439-2018-50634
Device Sequence Number13795412
Product Code NKB
UDI-Device Identifier10705034122359
UDI-Public(01)10705034122359
Combination Product (Y/N)N
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186715645
Device Catalogue Number186715645
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;